# SDR AALA201703179011

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 77 hours, 25 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CABIN INSPECTION PS2 CHECK,  FOUND THE R2 DOOR ACCUMULATOR DAMPER BELOW LIMITS,  NEEDLE INDICATOR IN THE RED ZONE. CHARGED DOOR ACCUMULATOR DAMPER IAW AMM 52-22-00.
